# SDR DALA2025111408354

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 75,804 hours, 24,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L WILL NOT ARM.   FOUND SECURITY KIT LANYARD WAS CAUGHT IN GIRT BAR. REINSTALLED LANYARD- DOOR OPN GOOD. SLIDE ARMS NORMALLY. REF B757 AMM 25-66. (7954256)
